# SDR CALA2009081000450

- Difficulty date: August 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 26,773 hours, 8,113 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, THE RT HORIZONTAL STABILIZER LOWER SKIN HAS A CRACK AT STAB STA 138 .7 IN LONG, 16 IN FWD OF REAR SPAR.  SEE BLOCK 38 FOR PARTIAL WORK ACCOMPLISHED.  INSTALLED REPAIR DOUBLER REF ECRA 5510-02044.
